RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2009, Volume 50, Number 2, Pages 356–379 (Mi smj1965)  

This article is cited in 2 scientific papers (total in 2 papers)

Definable functions in the $\aleph_0$-categorical weakly circularly minimal structures

B. Sh. Kulpeshov

Institute for Problems of Informatics and Control Sciences, Almaty, Kazhakhstan

Abstract: We continue studying the analogs of o-minimality and weak o-minimality for circularly ordered sets. We present a complete characterization of the behavior of unary definable functions in an $\aleph_0$-categorical 1-transitive weakly circularly minimal structure. Using it, we describe the $\aleph_0$-categorical 1-transitive nonprimitive weakly circularly minimal structures of convexity rank greater than 1 up to binarity.

Keywords: circularly ordered set, weak circular minimality, $\aleph_0$-categoricity, convexity rank.

Full text: PDF file (418 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2009, 50:2, 282–301

Bibliographic databases:

UDC: 510.67
Received: 06.09.2007

Citation: B. Sh. Kulpeshov, “Definable functions in the $\aleph_0$-categorical weakly circularly minimal structures”, Sibirsk. Mat. Zh., 50:2 (2009), 356–379; Siberian Math. J., 50:2 (2009), 282–301

Citation in format AMSBIB
\Bibitem{Kul09}
\by B.~Sh.~Kulpeshov
\paper Definable functions in the $\aleph_0$-categorical weakly circularly minimal structures
\jour Sibirsk. Mat. Zh.
\yr 2009
\vol 50
\issue 2
\pages 356--379
\mathnet{http://mi.mathnet.ru/smj1965}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2531762}
\transl
\jour Siberian Math. J.
\yr 2009
\vol 50
\issue 2
\pages 282--301
\crossref{https://doi.org/10.1007/s11202-009-0034-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000265386500013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65349186466}


Linking options:
  • http://mi.mathnet.ru/eng/smj1965
  • http://mi.mathnet.ru/eng/smj/v50/i2/p356

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Sh. Kulpeshov, “Binarity and $\aleph_0$-categoricity for variants of o-minimality”, Eurasian Math. J., 2:2 (2011), 89–107  mathnet  mathscinet  zmath
    2. B. Sh. Kulpeshov, A. B. Altaeva, “Binary formulas in countably categorical weakly circularly minimal structures”, Algebra and Logic, 55:3 (2016), 226–241  mathnet  crossref  crossref  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:498
    Full text:20
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018